MathSciNet Relay Station
MathSciNet bibliographic data
MR808871 60J80
Höpfner, R. A note on the probability of extinction in a class of population-size-dependent Galton-Watson processes. J. Appl. Probab. 22 (1985), no. 4, 920–925.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement